# SDR FOTR201728911

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,248 hours, 44,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 312 BETWEEN S13-14R.  REPAIRED ON NR 8911 FASI W/O 20172.
